Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: B | J
Number of items: 2.

B

Banaji, Murad (2010) Graph-theoretic conditions for injectivity of functions on rectangular domains. Journal of Mathematical Analysis and Applications, 370 (1). pp. 302-311. ISSN 0022-247X (doi:10.1016/j.jmaa.2010.04.078)

J

Jones, Matthew (2001) Bounded composition operators on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 256 (2). pp. 650-667. ISSN 1096-0813 (doi:10.1006/jmaa.2000.7337)

This list was generated on Thu Nov 21 04:40:39 2019 GMT.